One woman dead, 2 others getting medical attention after suspected overdoses – battlefordsNOW

One woman is dead and two others received medical care after what RCMP believes to be the use of illegal drugs.
On Tuesday, Ile-a-la-Crosse RCMP received reports of three separate instances of people in medical distress. A woman was declared deceased by first responders and the Saskatchewan Coroners Service will investigate her death. Two others received medical care. There is no word on their current condition.
The initial investigation is pointing to the use of illegal drugs as a contributing reason for death and injuries. The use of street drugs can be risky because they are sometimes laced with deadly substances.
In a media release sent out late Wednesday afternoon, RCMP wants to remind people about the signs of a possible overdose.
Someone experiencing an overdose may show signs and symptoms that include:
An overdose or suspected overdose should always be considered a medical emergency. Anybody witnessing an overdose should call 911 immediately. Emergency responders and RCMP all carry Naloxone, a drug that can quickly reverse the effects of opioid-related overdoses.
battlefordsNOW
1711 100th Street
North Battleford, SK
S9A 0W7
Phone: 306-445-2477
Newsroom: 306-446-6397
We strive to achieve the highest ethical standards in all that we do. Our newsroom abides by the RTNDA Code of Ethics and Professional Conduct and follows the Canadian Press Stylebook.
battlefordsNOW IS A DIVISION OF
This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.

source

Add a Comment

Your email address will not be published. Required fields are marked *